A Common Fixed Point Theorem in Fuzzy Metric Space Using E.A. Property and Implicit Function

Main Article Content

M. Verma
R. S. Chandel

Abstract

In this paper, we prove common fixed point theorems in fuzzy metric spaces for weakly compatible mappings along with property (E.A.) satisfying implicit relation. Property (E.A.) buys containment of ranges without any continuity requirement besides minimizing the commutativity conditions of the maps to commutativity at their point of coincidence. Moreover, property (E.A.) allows replacing the completeness requirement of the space with a more natural condition of closeness of the range.

Article Details

How to Cite
Verma, M., & Chandel, R. S. (2011). A Common Fixed Point Theorem in Fuzzy Metric Space Using E.A. Property and Implicit Function. Journal of Advanced Studies in Topology, 3(2), 78-85. https://doi.org/10.20454/jast.2012.268
Section
Original Articles
Author Biography

M. Verma, Barkatullah University